Facebook Pixel
EmpowHER Guest

Having weird menstruation

By Anonymous August 31, 2017 - 2:36pm
Rate This

Hi. My last period started on the 5th of august and I had unprotected sex on the 12th of which I still had drops of my period and then 14th again when I had no period drops. I took postinor 2 on the 15th like 10hours after last sex. My period came out again on the 19th of August and then flowed normal but I think I can see some brownish smelly discharge which has been till date after the period. What might be the cause please? A quick response will help me I beg. Thank you

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

It sounds like you are experiencing side effects from taking EC. Brown discharge generally means old blood. Periods can change due to taking EC - but that only lasts one cycle which means you should be back to a normal period in Sept.
As to the smell, this could indicate an infection. It is continues more than a few days, see your doctor.

September 1, 2017 - 6:47am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!